# SDR NSVA200600186

- Difficulty date: October 26, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 31,155 hours, 36,350 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

R BAT HOT/R BAT LIGHT ON IN FLIGHT.  R BAT TEMP WITHIN LIMITS A POST FLIGHT INSPECTION DISCOVERED PAINT BUBBLING ON RT BAT DOOR.  CHARRING AND BURN MARKS EXIT OF A/C AND INTERIOR OF RT BAT.  REMOVED AND REPLACED RT BATTERY CABLE HARNESS IAW 24-34-00 ALSO REMOVED AND REPLACED RT BATTERY IAW 24-34-015, PN ON/OFF 7292644-501, PN OFF 447CH7 SN OFF 1392, PN ON 4078-7 SN ON 087030.  REMOVED RT BATT DOOR, REMOVED UPPER STIFFENER THEN REMOVED DAMAGED AREA.  INSERTED DOUBLER OUT OF (2024TS .032).  INSTALLED DOUBLER, REINSTALLED DOOR AND REPAINTED DOOR ALL IAW 51-70-00, 51-20-40, 51-40-60.
